MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE® BFH® HEAD 46MM MEDIUM NECK; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE® BFH® HEAD 46MM MEDIUM NECK; HIP COMPONENT
Model Number 38014600
Health Effect - Clinical Code Metal Related Pathology (4530)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to adverse soft tissue reaction to particulate debris revision njr number: (b)(4).Side:r.Primary asa: p1 - fit and healthy.Products not revised: 1-product id: pha00240, profemur® z femoral stem size 5 cementless, lot number: ni, qty: 1.2-product id: pha01202, profemur® neck neutral short, lot number: ni, qty: 1.
 
Event or Problem Description
Allegedly, patient was revised due to adverse soft tissue reaction to particulate debris revision njr number: 4914788 side:r primary asa: p1 - fit and healthy products not revised: 1-productid: pha00240, profemur® z femoral stem size 5 cementless, lot number: 058595929, qty: 1.2-productid: pha01202, profemur® neck neutral short, lot number: 048583129, qty: 1.Additional information received on 9/15/2022: it was stated from uk njr that this looks to be a same day bilateral so there are two sets of implants.However, one set of implants regarding primaryprocedureid # 612754 has an unrevised status.Review of initial documentation provided from njr (excel document) confirms that the set of implants regarding primaryprocedureid # 612754 are not revised.Excel document shows no alleged complaint against the unrevised implants.Unrevised products for primaryprocedureid # 612754 are: 1-productid: pha00240, profemur® z femoral stem size 5 cementless, lot number: 058608693, qty: 1.2-productid: pha01232, profemur® modular femoral neck, lot number: 048577534, qty: 1 3-productid: 38ha4652, conserve® thin shell ha coated 46mm id 52mm od beaded, lot number: 018480873, qty: 1.4-productid: 38014600, conserve® bfh® head 44mm medium neck, lot number: 068605243, qty: 1.

Brand Name
CONSERVE® BFH® HEAD 46MM MEDIUM NECK
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key15365902
Report Number3010536692-2022-00318
Device Sequence Number12343200
Product Code KWA
UDI-Device IdentifierM684380146001
UDI-PublicM684380146001
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K021349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number38014600
Device Catalogue Number38014600
Device Lot Number068605243
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/06/2022
Initial Date Received by Manufacturer 08/18/2022
Supplement Date Received by Manufacturer08/18/2022
Initial Report FDA Received Date09/06/2022
Supplement Report FDA Received Date11/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown